MAUDE Adverse Event Report: Abbott Medical Trifecta¿ GT Valve; Heart-Valve, Non-Allograft Tissue

Abbott Medical Trifecta¿ GT Valve; Heart-Valve, Non-Allograft Tissue
Model Number TFGT-23A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date in (b)(6) 2017, a 23mm trifecta gt valve was implanted in the patient.On an unknown date, it was reported that the patient expressed concerns that the valve was not functioning properly.The patient was then referred for a transcatheter procedure.However, the patient computed tomography (ct) scan and echocardiogram indicated that the transcatheter procedure might pose complications with a specific vein in her heart.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Trifecta¿ GT Valve
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical Ltda. Reg#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50420913
Report Number2135147-2026-05798
Device Sequence Number16005820
Product Code LWR
UDI-Device Identifier05415067018229
UDI-Public(01)05415067018229(17)210131
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberTFGT-23A
Device Catalogue NumberTFGT-23A
Device Lot NumberBR00011615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale